Schizophrenia.com

Risset (european name for risperidal)

#1

So i have veen perscribed 1mg risset ( if youre from america you know it by risperdal) once a day and one dopakine chrono 300 ( dopakote is the equivalent in america )daily, one half in the morning and half in the evening.

What is your experience with risperidone, i have taken my first tablet about and hour ago and in feeling a bit off. Voices aren’t gone, but definetely calmer and stopped telling me to jump out of the window like they did the past week.

Does it start working after taking it for a few days? Thanks for the help :smile:

1 Like

#2

Made me dizzy when I stood up, but I hear that’s fairly common with antipsychotic medications. It didn’t really do much for me because after I told my doctor that he removed it from my prescriptions. I’m on perphenazine now, which seems to be working, I’m less anxious overall and there’s been a small reduction in hallucinations.

0 Likes

#3

i can relate to the dizzynes. also a bit like about to fall asleep but not sleepy at al, slowed down you could say.

0 Likes

#4

I like Risperdal, I take it now along with Depakote and Lamictal and Klonopin -
For me Risperdal works in about 3 days or so but fully in about a week - It takes care of my Hallucinations and Delusions, not so much for my paranoia but better than some of the other antipsychotics I have tried before

2 Likes

#5

So i woke up 3 hours ago. The voices, or at least the main one changed his mind and decided not to ask me to jump out of the window or kill my rabbit, but just told me to eat a yoghurt. I dint. Now everythong is messed up. The walls started breathing and the pillow is floating. Im on the edge of freaking out and running. I feel like someone is roght behind me. Plus one of the voices says shwarzenegger is out to get me. I took one half of depakote and one whole risperdal about 10 minutes ago. Its not getting “normaler” yet, how long should i wait to declare that this doesnt work at all for me?

0 Likes

#6

I think its too soon to judge on it just yet - its only been 2 days. I would give it at least 3 more days or so, but if you dont feel well and you cannot manage your symptoms on your own, I would talk to your doctor as soon as possible

3 Likes

#7

it might be placebo calming me down or the medicine working, things stoped moving around :smile: i hope it stays this way for now.

2 Likes

#8

I’ve been on risperdone for 2.5 years. I’ve been from 2mg all the way up to 8mg at times. Risperdone helped with the voices slighting when I was taking 4mg in the morning. (It would stop the voices for about 2 hours) (voices less consistent). But the higher dosage you take the shitter you feel. Expect to feel weary while taking it. This medicine helped level me out and get outside of the delusional thinking. Id advice not to do drugs or drink alcohol or smoke ciggarettes because this medicine helps remove dopamine, making you feel crappy on alcohol/ciggarettes. And drugs on this medication will make you feel out of your mind.

1 Like

#9

I was in the hospital when they started me on Risperdone. I think it took 2 weeks to start working, but I became progressively more stable after that. I used to hear voices about once a week or so for the first 6 months or so. I’ve been on it for a year and 3 months now with occasional paranoia and a voice about once every 2 months.

I have to drink coffee to help with the fatigue. I can drive okay and I get through classes just fine.

You may find that it takes longer to work on you. My pdoc describes it as a “mind vitamin.” I hope it works for you.

1 Like